# SDR 9611061145

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145US
- Make and model: Doug DC-10-40
- Aircraft serial: 46754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 481-496
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND A CRACK IN THE RIGHT NOSE LANDING GEAR WHEELWELL WEB FS 481 - FS 496, WATER LINE -60 TO -70.  REPAIRED WEB (P/N NCA 6246-28) PER EA 11-104263.
